Are there any withdrawal symptoms from vistaril?

Question is Closed Report Mark as Favorite

Answers (2)

30 Nov 2010

No withdrawal symptoms have been reported with Vistaril .
See: http://www.drugs.com/pro/vistaril.html

Votes: +0

1 Dec 2010

its like benadryl so i doubt it

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Vistaril & Benedryl Mix?

What is the side effects of benedryl and Vistaril when taken together? I dont know the doses, Im not sure if anyone does. But I'd like to know ...

5 answers 4 Jun 2010

Can Vistaril cause withdrawal symptoms?

The answer is YES. However, it is only reported from approximately 1.8% of people whom have experienced such withdrawal symptoms via the use of ...

1 answer 13 Jan 2013

Any withdrawal symptoms when you stop taking Librium?

I'm taking Librium for alcohol withdrawal symptoms which were unbearable thought I was going to die. Feeling so much better after taking Librium ...

1 answer 21 Aug 2013

How do I reintroduce gabapentin into my system after 4 years if taking then quitting?

Hi, I had been taking gabapentin 300mg twice a day for the past almost 4 years twice a day. Once in the morning and once at 3pm. About a week ago, I ...

3 answers 5 Oct 2013

Can stopping the use of vistaril cause anxiety to become worse?

I was prescribed Vistaril for sleep aid and it doubled as an anxiety suppressant. I recently stopped taking it, as my psychiatrist said I shouldnt ...

2 answers 20 Feb 2014